# SDR CALA2020123001415

- Difficulty date: December 30, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 96,170 hours, 16,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 7773337030
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORM EMERGENCY LIGHT OPERATION TEST FOUND DOOR L2 M33099 AND R3 M33401 EMERGENCY LIGHT BATTERY CHARGER INOPERATE.  REPLACED THE DOOR L2 M33099 AND R3 M33 401 EMERGENCY LIGHT BATTERY CHANGER AND PERFORM EMERGENCY LIGHT OPERATION TEST, FOUND NORMAL, REF AMM 33-51-06-960-803 REV 90.
